# SDR CA130904014

- Difficulty date: August 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: C17053AC03
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MULTIPLE QUICK FLASHING CAUTION LIGHTS AFTER TAKEOFF.  PITCH TRIM, ELEVATOR FEEL AND AT LEAST 2 MORE BUT COULD DETERMINE WHICH ONES.  MAINTENANCE REPLACED THE FCECU, NO HELP. CDS SHOWS NR 2 ADC FAILURE.  REPLACED NR 2 ADC THEN OK.
